Alert archive / Illinois / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 228, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 26, 2006, 2:06 PM CDT for McLean County, Illinois. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2006, 2:06 PM CDT (19:06 UTC)
- Expired
- Jun 26, 2006, 2:40 PM CDT
- In force
- 34 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
County McLean County, IL
The radar
The Lincoln radar (KILX), 41 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 2:15 PM CDT | HAIL 1 | Downs, IL | EXTENSIVE CROP DAMAGE ON COUNTY ROAD 36 BETWEEN DOWNS AND RANDOLPH. HAIL STILL UP TO DIME SIZE AN HOUR AFTER THE HAIL FELL. SWOP REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.1 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 578 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 691 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KILX 261905 SVRILX ILC113-262000- /O.NEW.KILX.SV.W.0228.060626T1906Z-060626T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 206 PM CDT MON JUN 26 2006 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL MCLEAN COUNTY IN CENTRAL ILLINOIS. * UNTIL 300 PM CDT * AT 201 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR SHIRLEY...OR ABOUT NEAR BLOOMINGTON. THIS STORM WAS NEARLY STATIONARY. * LOCATIONS IMPACTED INCLUDE... BLOOMINGTON... DOWNS... NORMAL... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4042 8913 4029 8897 4042 8881 4055 8899 $$ BAK
2 follow-up statements
000 WWUS53 KILX 261923 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 223 PM CDT MON JUN 26 2006 ILC113-262000- /O.CON.KILX.SV.W.0228.000000T0000Z-060626T2000Z/ MCLEAN- 223 PM CDT MON JUN 26 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR CENTRAL MCLEAN COUNTY... AT 222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR DOWNS...OR ABOUT NEAR BLOOMINGTON... MOVING EAST AT 5 MPH. PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED... DOWNS. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4042 8913 4029 8897 4042 8881 4055 8899 $$ BAK
000 WWUS53 KILX 261940 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 240 PM CDT MON JUN 26 2006 ILC113-261950- /O.CAN.KILX.SV.W.0228.000000T0000Z-060626T2000Z/ MCLEAN- 240 PM CDT MON JUN 26 2006 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MCLEAN COUNTY HAS BEEN CANCELLED... AT 237 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4042 8913 4029 8897 4042 8881 4055 8899 $$ BAK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 10:47 AM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, Jun 26, 10:47 AM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1047 AM CDT MON JUN 26 2006 .UPDATE... UPPER LOW WITH -17C COLD CORE HAS BEEN SITTING NEARLY STATIONARY OVER THE QUAD CITIES AREA THROUGH THE MORNING HOURS. WATER VAPOR IMAGERY SHOWS A COUPLE VORT LOBES ROTATING THROUGH MISSOURI. AT THE SURFACE... WEAK TROUGH AND ATTENDANT CONVERGENCE LINE STRETCHED FROM NEAR KPNT TO JUST EAST OF KDEC AND KSHE. VISIBLE SATELLITE IMAGERY SHOWS LINE OF ENHANCED CU/TCU IN THE VICINITY OF THE CONVERGENCE LINE. RADAR HAS INDICATED A FEW SHOWERS ASSOCIATED WITH THIS FEATURE ACROSS SHELBY COUNTY LATE THIS MORNING. MEANWHILE... LOCATIONS ALONG AND WEST OF THE I-55 CORRIDOR REMAIN SOCKED IN WITH FAIRLY LOW CEILINGS... UNDER THE INFLUENCE OF UPPER LOW. SKIES ARE MOSTLY SUNNY FARTHER EAST... ESPECIALLY ALONG AND EAST OF THE AFOREMENTIONED CONVERGENCE ZONE. MADE MINOR ADJUSTMENTS TO THE GOING FORECAST. LOWERED TEMPS AND INCREASED CLOUD COVER GRIDS WEST OF I-55 WHERE SKIES WILL LIKELY REMAIN MOSTLY CLOUDY TO JUST PLAIN OVERCAST THROUGH MUCH OF THE DAY. ANY CLEARING/SFC HEATING WILL LIKELY JUST LEAD TO MORE CU FORMATION GIVEN COOL TEMPS ALOFT. INCREASED POPS EAST OF I-55 WHERE TEMPS WILL WARM UP INTO THE UPPER 70S/LOWER 80S BY AFTERNOON. SFC ANALYSIS ALSO SHOWS MORE LOW LEVEL MOISTURE POOLED UP IN THIS AREA. OVERALL... LOOKS LIKE SCATTERED SHOWERS AND THUNDERSTORMS WILL BE A GOOD BET ACROSS MOST OF THE CWA... WITH BEST COVERAGE IN THE EAST WHERE ATMOSPHERE WILL BECOME MORE UNSTABLE. SERIES OF UPPER VORT LOBES WILL ACT AS FOCUSING MECHANISMS... INCREASING POP COVERAGE LATER THIS AFTERNOON CONCURRENT WITH THE TIME OF PEAK HEATING. WITH COOL TEMPS ALOFT... MARGINAL HAIL STILL APPEARS TO BE THE PRIMARY THREAT FOR ANY SEVERE WX. UPDATED ZFP WILL BE OUT IN JUST A BIT. && .PREV DISCUSSION... /ISSUED 345 AM CDT MON JUN 26 2006/ ONE SHORT WAVE DIGGING AN UPPER LEVEL TROF OVER THE MS VALLEY TODAY AND TONIGHT WHILE ANOTHER ONE DIGS INTO IL AND THE OHIO VALLEY LATER WED/WED NIGHT. THIS TO KEEP CHANCES OF CONVECTION GOING THROUGH MID WEEK. FORECAST CONCERN IS SLIGHT RISK OF SEVERE THIS AFTERNOON AND EARLY EVENING ACROSS PARTS OF CENTRAL/SE IL TODAY AND AGAIN WED. 00Z SHORT RANGE MODELS IN FAIRLY GOOD AGREEMENT NEXT FEW DAYS. SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT... EARLY MORNING SURFACE MAP SHOWS 1009 MB LOW PRESSURE JUST SW OF FL WITH AN INVERTED TROF EXTENDING NORTHWARD INTO THE OHIO VALLEY. UPSTAIRS A 573 DM 500 MB CUTOFF LOW AND UPPER LEVEL TROF WAS NEAR THE IA/IL/MO BORDER AND DIGGING SOUTHWARD. AREA OF CONVECTION OVER FAR NORTHERN IL FROM CHICAGO TO ROCKFORD TO DUBUQUE NORTH INTO SOUTHERN WI. WIDELY SCATTERED CONVECTION OVER CENTRAL IL DISSIPATED AS ATMOSPHERE STABLIZED MORE WITH LOSS OF DAYTIME HEATING. JUST ONE SHOW LEFTOVER IN VERMILION COUNTY BETWEEN DANVILLE AND HOOPESTON. SKIES WERE MOSTLY CLEAR WITH PATCHY FOG ALONG THE WABASH RIVER AGAIN EARLY TODAY WITH ROBINSON VSBY JUST UNDER 2 MILES AND TERRE HAUTE AT 3/4 MILE. TEMPS RANGE FROM UPPER 50S NW OF THE IL RIVER TO MID 60S OVER SE IL WHILE DEWPOINTS RANGE FROM MID 50S FROM SPRINGFIELD SW TO LOWER 60S EAST OF I-55. MODELS TAKE STRONG SHORT WAVE/CUTOFF LOW SOUTHWARD ACROSS EASTERN MO TODAY. INCREASED POPS TO LIKELY CATEGORY WEST OF I-57 THIS AFTERNOON CLOSER TO THIS DISTURBANCE...AND HAVE GOOD CHANCES OVER EASTERN IL THIS AFTERNOON. PARTLY TO MOSTLY SUNNY SKIES THIS MORNING TO ALLOW HEATING AND BUMPED HIGHS UP A FEW DEGREES...ESPECIALLY OVER SE IL. HIGHS TO RANGE FROM MID 70S WEST TO LOWER 80S SE IL. ATMOSPHERE ALSO BECOMES UNSTABLE AGAIN ESPECIALLY OVER EASTERN IL EAST OF I-55 WHERE SPC HAS SLIGHT RISK OF SEVERE THIS AFTERNOON AND EARLY EVENING. LIFTED INDICES AS LOW AS MINUS 4C AND MUCAPES PEAK AT 1000 TO 1500 J/KG. LARGE HAIL AND DAMAGING WIND GUSTS MAIN THREAT FROM MULTI CLUSTER STORMS BETWEEN 2 AND 8 PM. CONVECTION CHANCES DIMINISH AFTER SUNSET TONIGHT WITH LOSS OF DAYTIME HEATING AND AS ATMOSPHERE STABLIZES MORE. BEST CHANCES OF CONVECTION TONIGHT SOUTH OF I-72 CLOSER TO UPPER LEVEL LOW MOVING INTO SOUTHERN IL OVERNIGHT. UPPER LEVEL TROF WEAKENING OVER IL TUE BUT STILL STRONG ENOUGH TO DEVELOP SCATTERED CONVECTION BY TUE AFTERNOON WITH BEST CHANCES OVER EASTERN IL. SPC DOES NOT HAVE A SLIGHT RISK TUE AS AIR MASS DOES NOT GET AS UNSTABLE WITH LIFTED INDICES TO MINUS 2C AND CAPES OF 500 TO 1000 J/KG. CONVECTION CHANCES DIMINISH AFTER SUNSET TUE EVENING. BUT A NEW STRONG SHORT WAVE DIVES SSE ACROSS THE MIDWEST AND INTO IL BY WED...DRIVING A FRONTAL BOUNDARY SE INTO CENTRAL IL. THIS SYSTEM TO REDEVELOP SCATTERED CONVECTION AS ATMOSPHERE GETS UNSTABLE AGAIN BY WED AFTERNOON AND EARLY EVENING WITH MUCAPES TO 1000 TO 1500 J/KG AND LIFTED INDICES MINUS 4-6C. SPC HAS SLIGHT RISK OF SEVERE FROM I-72 SOUTH. HAVE WNW MID LEVEL FLOW OF 30 TO 35 KT RESULTING IN ENOUGH SHEAR FOR MULTICELL AND SUPERCELL STORMS WITH LARGE HAIL AND DAMAGING WIND GUSTS THE SEVERE THREAT. UPPER LEVEL TROF WEAKING AND PULLING AWAY FROM IL THU BUT STILL CLOSE ENOUGHT TO KEEP SMALL CHANCE OF CONVECTION ESPECIALLY THU AFTERNOON AND EARLY EVENING. LONG TERM...FRIDAY THROUGH MONDAY... NO CHANGES MADE TO THE EXTENDED FORECAST...KEEPING A DRY FORECAST WITH TEMPS A BIT COOLER THAN NORMAL...BUT GETTING CLOSER TO NORMAL EARLY NEXT WEEK AS UPPER LEVEL TROF OVER THE EASTERN STATES GRADUALLY LIFTS AS UPPER LEVEL RIDGE BUILDS ACROSS THE CENTRAL AND SOUTHERN PLAINS STATES. && .ILX WATCHES/WARNINGS/ADVISORIES... && HARDIMAN/HUETTL
Hazardous weather outlook, Jun 26, 11:56 AM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1156 AM CDT MON JUN 26 2006 ILZ038-043>046-052>057-061>063-066>068-071>073-271100- MCLEAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CHRISTIAN-MACON-MOULTRIE- DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER- CRAWFORD-CLAY-RICHLAND-LAWRENCE- 1156 AM CDT MON JUN 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A SLOW MOVING UPPER LEVEL DISTURBANCE... A NEARLY STATIONARY SURFACE BOUNDARY... AND MOIST UNSTABLE AIR WILL ALL INTERACT TO PRODUCE SCATTERED THUNDERSTORMS LATE THIS MORNING AND INTO THIS AFTERNOON AND EVENING. SOME OF THESE STORMS COULD BECOME SEVERE... WITH THE PRIMARY THREAT BEING LARGE HAIL. STORMS WILL TEND TO BE FOCUSED ALONG A WEAK SURFACE BOUNDARY EARLY ON... JUST WEST OF I-57... THEN WILL BECOME MORE SCATTERED AS THE AFTERNOON PROGRESSES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL AGAIN BE POSSIBLE ON TUESDAY AS THE SYSTEM PUSHES SLOWLY THROUGH THE AREA. HOWEVER...A FRONTAL SYSTEM WILL BECOME STATIONARY ACROSS PARTS OF CENTRAL AND SOUTHERN ILLINOIS ON WEDNESDAY AND BRING ANOTHER SHOT OF THUNDERSTORMS TO THE REGION. CURRENTLY...THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS ON WEDNESDAY COULD BECOME SEVERE...ALONG AND SOUTH OF INTERSTATE 72. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. ILZ027>031-036-037-040>042-047>051-271100- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER- MASON-LOGAN-CASS-MENARD-SCOTT-MORGAN-SANGAMON- 1156 AM CDT MON JUN 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A SLOW MOVING UPPER LEVEL DISTURBANCE WILL BRING THE THREAT FOR SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON. SOME OF THESE STORMS MAY PRODUCE SMALL HAIL... BUT THE THREAT FOR SEVERE WEATHER IS EXPECTED TO BE OVER WEST CENTRAL ILLINOIS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL AGAIN BE POSSIBLE ON TUESDAY AS THE SYSTEM SLOWLY PUSHES THROUGH THE AREA. HOWEVER...A FRONTAL SYSTEM WILL BECOME STATIONARY ACROSS PARTS OF CENTRAL AND SOUTHERN ILLINOIS ON WEDNESDAY AND BRING ANOTHER SHOT OF THUNDERSTORMS TO THE REGION. AT THIS TIME...NEITHER THE THUNDERSTORMS ON TUESDAY OR WEDNESDAY ARE EXPECTED TO BECOME SEVERE. THE PRIMARY SEVERE WEATHER THREAT WILL BE ALONG AND SOUTH OF INTERSTATE 72. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. HARDIMAN/AUTEN
In the hours before
Special weather statement, Jun 26, 12:39 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1239 PM CDT MON JUN 26 2006 ILZ038-043>046-053>057-061>063-066>068-071>073-261945- MCLEAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...CHAMPAIGN... URBANA...DANVILLE...DECATUR...CHARLESTON...MATTOON... SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 1239 PM CDT MON JUN 26 2006 ...FUNNEL CLOUDS SIGHTED OVER CHAMPAIGN COUNTY... LAW ENFORCEMENT AND TRAINED SPOTTERS REPORTED FUNNEL CLOUDS OVER CHAMPAIGN COUNTY EARLY THIS AFTERNOON. ATMOSPHERIC CONDITIONS EXIST TODAY ACROSS MUCH OF CENTRAL...EAST CENTRAL AND SOUTHEAST ILLINOIS THAT FAVOR THE POSSIBLE FORMATION OF WEAK CIRCULATIONS ON A PRE-EXISTING BOUNDARY. SOME OF THESE CIRCULATIONS ARE OCCURRING UNDERNEATH DEVELOPING SHOWERS AND THUNDERSTORMS...WHERE A FUNNEL CLOUD MAY DEVELOP. ONCE THE RAIN BEGINS...THE FUNNEL CLOUD DISSIPATES. LOW HANGING CLOUDS CAN ALSO APPEAR TO DIP UP AND DOWN AT TIMES...BUT THEY WILL NOT SHOW SIGNS OF ANY RAPID ROTATION. AN ACTUAL FUNNEL CLOUD WILL EXHIBIT SPINNING IN A COUNTER-CLOCKWISE DIRECTION. IN RARE INSTANCES THESE FUNNELS MAY BRIEFLY TOUCHDOWN. STAY ALERT AND BE PREPARED TO MOVE TO A SAFE SHELTER IF A FUNNEL CLOUD APPROACHES THE GROUND. BAK
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 12:42 PM CDT | Severe Thunderstorm Warning | ILX | Coles | 63 min |
| Jun 26, 2:13 PM CDT | Severe Thunderstorm Warning | ILX | Richland | 29 min |
| Jun 26, 2:25 PM CDT | Severe Thunderstorm Warning | ILX | Christian | 55 min |
| Jun 26, 4:06 PM CDT | Severe Thunderstorm Warning | ILX | Moultrie | 40 min |
| Jun 26, 4:20 PM CDT | Severe Thunderstorm Warning | ILX | Logan | 41 min |
| Jun 26, 5:52 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 53 min |
| Jun 26, 6:13 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 62 min |
| Jun 26, 6:21 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 54 min |
| Jun 26, 6:59 PM CDT | Severe Thunderstorm Warning | ILX | Richland | 61 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.